# SDR YENA20130224050

- Difficulty date: February 24, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 35,838 hours, 12,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 037797
- Condition: Failed
- Location: Cabin
- Part time: 35,838 hours, 12,638 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 866 PUJ-JFK, DURING MAINTENANCE LEFT AFT EPSU FAILED BATTERY CAPACITY TEST.  REMOVED AND REPLACED BATTERY FOR THE LEFT EPSU AFT POSITION.  OPS CHECK NORMAL PER AMM 33-50-00.
